MAUDE Adverse Event Report: STRYKER GMBH SUPERIOR PLATE - INCREASED CURVATURE VARIAX CLAVICLE 8 HOLE / LEFT; PLATE, FIXATION, BONE

STRYKER GMBH SUPERIOR PLATE - INCREASED CURVATURE VARIAX CLAVICLE 8 HOLE / LEFT; PLATE, FIXATION, BONE
Model Number 628108S
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that during a clavicle case.The surgeon requested the 8 hole increased curvature.The left plate from the loan tote, which had the plastic wrap still on the outside, was retrieved and the label in the box was checked with the surgeon and opened from the label end.Then found there was no plate inside the box.The surgery was completed by using the right sided clavicle plate on the left clavicle.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned.Therefore, an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.H3 other text: item missing from box.
 
Additional Manufacturer Narrative
The received pictures were reviewed.On none of the pictures is the complete package or the complete sterile pouch visible, therefore it cannot be confirmed if the device is in the package or not.One picture shows a part of the sterile pouch.There is a clear discoloration at the weld seams on both sides of the pouch.These marks show that the pouch was pull opened at some point post-manufacturing.The complained device was not returned for evaluation, therefore no further evaluation is possible.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.No manufacturing related issue could be detected, the received pictures show that the sterile pouch was opened post-manufacturing.But in retrospective it cannot be defined where, when or by whom this was made.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported that during a clavicle case the surgeon requested the 8 hole increased curvature.The left plate from the loan tote, which had the plastic wrap still on the outside, was retrieved and the label in the box was checked with the surgeon and opened from the label end, then found there was no plate inside the box.The surgery was completed by using the right sided clavicle plate on the left clavicle.

Brand Name
SUPERIOR PLATE - INCREASED CURVATURE VARIAX CLAVICLE 8 HOLE / LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17297885
Report Number0008031020-2023-00273
Device Sequence Number3863669
Product Code HRS
UDI-Device Identifier04546540686978
UDI-Public04546540686978
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K113760
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number628108S
Device Catalogue Number628108S
Device Lot NumberH27732
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by Manufacturer07/27/2023
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown